# SDR AALA201901029014

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 15,684 hours, 5,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE FLAPS WOULD NOT EXTEND BEYOND 15 WHEN THE FLAP HANDLE WAS MOVED TO 25.  RETURNED FLAP HANDLE 15 POSITION,  AN EMERGENCY DECLARED AND DIVERTED,  LANDED WITH SELECTED FLAPS WITHOUT FUTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED TASK 27-51-00-860-801 AND TASK 27-51-00-710-801, NO DEFECTS NOTED.  MAINTENANCE ALSO PERFORMED A FLIGHT RECORDER DATA RETRIEVAL PROCEDURE IAW CARD 31-92-11,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
